Alert archive / Maryland / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 27, 2010, 11:22 PM EDT for Cecil County, Kent County, Maryland. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2010, 11:22 PM EDT (03:22 UTC)
- Expired
- May 28, 2010, 12:15 AM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cecil County, MD, Kent County, MD
The radar
The Dover AFB radar (KDOX), 83 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2438 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WWUS81 KPHI 280322
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1122 PM EDT THU MAY 27 2010
MDZ008-012-015-280415-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
1122 PM EDT THU MAY 27 2010
...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND QUEEN ANNE'S
COUNTIES...
AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
ELKTON TO 23 MILES WEST OF ELKTON TO 19 MILES NORTHEAST OF
BALTIMORE...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE
NEAR CHARLESTOWN AROUND 1130 PM...HOLLYWOOD BEACH...CAYOTS AROUND
1145 PM...CECILTON...SASSAFRAS AROUND MIDNIGHT...MORGNEC AND MASSEY
AROUND 1215 AM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3934 7618 3938 7611 3938 7607 3944 7600
3946 7602 3953 7599 3955 7603 3954 7607
3962 7615 3965 7600 3946 7581 3919 7576
3912 7590 3917 7625 3919 7627
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 27, 11:21 PM EDT, 1 minute earlier.
Area forecast discussion, May 27, 11:21 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT THU MAY 27 2010
.SYNOPSIS...
A BACKDOOR COLD FRONT HAS STALLED TO OUR WEST AND SOUTH, AND WILL
REMAIN THERE THROUGH FRIDAY. A WEAK HIGH PRESSURE SYSTEM WILL
ENTER IN FROM THE NORTHEAST ON FRIDAY AND SATURDAY. THE HIGH
PRESSURE IS THEN USHERED OFF TO OUR SOUTH MAKING WAY FOR A COLD
FRONT THAT LOOKS TO STALL OVER OUR AREA ON SUNDAY. A STRONGER COLD
FRONT, FROM THE NORTHWEST, THEN LOOKS TO MOVE THROUGH THE REGION
ON TUESDAY AND THEN STALLS TO OUR SOUTHEAST THROUGH THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A LATE EVENING SURFACE ANALYSIS PLACED THE BACKDOOR FRONT FROM
EASTERN NORTH CAROLINA NORTHWARD TO NEAR WASHINGTON, DC, THEN
CONTINUED NORTHWARD NEAR THE SUSQUEHANNA VALLEY. THE MARITIME AIRMASS
HAS UNDERCUT THE SURFACE BASED INSTABILITY OF EARLIER ACROSS THE
ENTIRE CWA, HOWEVER A MESOANALYSIS INDICATED ABOUT 1500 J/KG OF
MUCAPE STILL ACROSS MOST OF THE AREA. AS A RESULT, THE ONGOING
CONVECTION IS NEARLY ALL ELEVATED. THERE IS A SHORT WAVE FORECAST
TO SLIDE SOUTHEASTWARD ACROSS SOUTHEASTERN PENNSYLVANIA TO THE
DELMARVA OVERNIGHT BEFORE WEAKENING AND THE PRESENCE OF THIS MAY
BE ATTRIBUTED TO THE RECENT UPSWING IN CONVECTION NEAR THE
HARRISBURG AREA. THIS CONVECTION IS IN AN AREA OF SBCAPE STILL,
ALLOWING FOR RAPID INTENSIFICATION. ADDITIONAL CONVECTION IS
FORMING ACROSS THE WASHINGTON, DC AREA WITH AN OUTFLOW BOUNDARY
MOVING EASTWARD ALLOWING FOR MORE CONVECTION TO FORM. THE
COMBINATION OF THE INCOMING SHORT WAVE AND MUCAPE ACROSS
ESPECIALLY THE SOUTHERN HALF OF THE AREA WILL MAINTAIN AT LEAST
SOME CONVECTION FOR THE NEXT FEW HOURS. THE STORMS IN OUR CWA WILL
BE MORE ELEVATED, THEREFORE SOME HAIL WILL BE THE MAIN THREAT
WITH ANY STRONGER UPDRAFTS. AS OF 0230Z, THE MAIN CELL WE
CONTINUE TO MONITOR IS THE ONE IN FAR SOUTHERN LANCASTER COUNTY,
PENNSYLVANIA, WHICH IS MOVING SOUTHEASTWARD.
THE POPS WILL BE ADJUSTED TO ACCOUNT FOR RADAR TRENDS AND ALSO
ANTICIPATED TRENDS THROUGH THE OVERNIGHT. THE HOURLY GRIDS WILL BE
ADJUSTED TO ACCOUNT FOR THE DOWNWARD TREND IN TEMPERATURES AND
DEW POINTS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
CYCLONIC FLOW ALOFT WILL ALLOW NUMEROUS SHORTWAVE TROUGHS OF LOW
PRESSURE TO BE SWUNG THROUGH DURING THE DAY ON FRIDAY AS THE
MID-LEVEL CLOSED LOW SLIDES FURTHER OFFSHORE. THIS WILL KEEP SHOWERY
ACTIVITY OVER THE REGION THROUGH A BETTER PART OF THE DAY ON FRIDAY
FINALLY WANING FROM EAST TO WEST AS THE MORE STABLE MARINE LAYER IS
ABLE TO PUNCH FURTHER INLAND DURING THE AFTERNOON HOURS.
THE BACKDOOR COLD FRONT SHOULD BE WELL SOUTH OF OUR CWA BY FRIDAY
AFTERNOON AS IT BEGINS TO STALL OVER THE SOUTHERN MID-ATLANTIC
STATES. SURFACE HIGH PRESSURE MOVING SOUTHWARD FROM THE NEW
ENGLAND STATES WILL ENCOMPASS MOST OF THE REGION ON SATURDAY AND
SUNDAY. HOWEVER, A MID-LEVEL RIDGE STARTING TO MOVE IN FROM THE
WEST GETS UNDERCUT BY A STRONGER MID-LEVEL CLOSED LOW TO OUR
SOUTHEAST AND PUSHES THE HIGH FURTHER OFFSHORE. THIS THEN ALLOWS A
NORTHWEST COLD FRONT TO SAG THROUGH OUR NORTHWESTERN MOST ZONES
AND MAY PRODUCE A FEW SHOWERS AND THUNDERSTORMS, ALTHOUGH THE
FRONT WILL BE WEAKENING AS IT MOVES SOUTHEASTWARD. THE REST OF THE
CWA WILL REMAIN DRY THROUGH SUNDAY AS THE HIGH REMAINS JUST OFFSHORE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AT THE START OF THIS PERIOD, SURFACE HIGH PRESSURE IS FORECAST TO BE
JUST TO OUR SOUTH OFF OF THE VIRGINIA AND NORTH CAROLINA COASTLINE.
A WEAK BOUNDARY MAY GRADUALLY SETTLE SOUTHWARD ACROSS OUR AREA FOR
SUNDAY NIGHT, POSSIBLY HANGING AROUND THROUGH EARLY MONDAY.
THEREFORE, A SLIGHT CHANCE OR CHANCE POPS WERE KEPT ACROSS OUR
AREA. BY LATE MONDAY INTO TUESDAY, A BETTER ORGANIZED COLD FRONT IS
EXPECTED TO CROSS OUR REGION. THIS FRONT IS FORECAST TO STALL JUST
SOUTH AND EAST THROUGH WEDNESDAY AND THURSDAY, KEEPING THE WEATHER
UNSETTLED.
TEMPERATURES START ABOVE NORMAL AND THEN BECOME CLOSER TO NORMAL BY
THE END OF THE PERIOD.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
ONCE THE THUNDERSTORMS MOVE THROUGH OUR REGION FROM NORTH NORTHEAST
TO SOUTH SOUTHWEST LATER THIS EVENING, THERE MAY BE A PERIOD OF
LINGERING RAIN OR SHOWERS. FOR TONIGHT, CEILINGS MAY LOWER INTO
THE MVFR RANGE AT MOST LOCATIONS. THEY COULD FALL TO IFR AT A FEW
SPOTS. HOWEVER, CONFIDENCE IN THE DEVELOPMENT OF IFR CEILINGS IS
LOW AND WE WILL NOT INCLUDE THEM IN THE TAFS AT THIS TIME.
FOR FRIDAY, THE WIND IS FORECAST TO VEER TO THE SOUTHEAST AND
CEILINGS SHOULD RISE BACK INTO THE VFR CATEGORY BY LATE MORNING.
OUTLOOK...
MAINLY DRY WEATHER IS EXPECTED FROM FRIDAY NIGHT INTO EARLY MONDAY.
A COLD FRONT APPROACHING FROM THE NORTHWEST MAY BRING SOME SHOWERS
AND THUNDERSTORMS TO OUR REGION FROM LATE MONDAY INTO TUESDAY.
&&
.MARINE...
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR OUR NORTHERN
WATERS, BUT REMAINS IN EFFECT UNTIL 4 AM FRIDAY FOR THE SOUTHERN
ZONES.
HIGH PRESSURE IS FORECAST TO BUILD DOWN FROM THE NORTHEAST ON
FRIDAY, BEFORE MOVING OUT TO SEA DURING THE HOLIDAY WEEKEND. A COLD
FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON TUESDAY AND IT MAY
STALL OVER OUR REGION DURING THE MID WEEK PERIOD. WIND SPEEDS AND
WAVE HEIGHTS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
THROUGH THE PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM EDT FRIDAY
FOR ANZ452>455.
&&
SYNOPSIS...HEAVENER
NEAR TERM...GORSE
SHORT TERM...HEAVENER
LONG TERM...KLINE/MEOLA
AVIATION...IOVINO
MARINE...IOVINOHazardous weather outlook, May 27, 11:07 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1107 PM EDT THU MAY 27 2010 ANZ430-DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021- 027-PAZ054-055-060>062-067>071-290315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 1107 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...DELAWARE BAY WATERS...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ012-013-020-022-023-290315- INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- 1107 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-290315- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1107 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-290315- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1107 PM EDT THU MAY 27 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450-451-290315- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1107 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 9:03 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 903 PM EDT THU MAY 27 2010 PAZ060-067-068-280200- BERKS PA-CHESTER PA-MONTGOMERY PA- 903 PM EDT THU MAY 27 2010 ...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER AND MONTGOMERY COUNTIES... AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS ACROSS BERKS AND MONTGOMERY COUNTIES. THE STORMS ARE MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL CONTINUE TO AFFECT BERKS...MONTGOMERY AND NORTHERN CHESTER COUNTIES THROUGH 10 PM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. HEAVY RAINS WILL ALSO OCCUR WHICH MAY PRODUCE LOCALIZED SMALL STREAM FLOODING. IF YOU ENCOUNTER ANY FLOODED ROADWAYS...SO NOT ATTEMPT TO CROSS IT. LAT...LON 4021 7521 3998 7580 4050 7609 4063 7585 FORECASTER:PO
Local storm report, May 27, 9:19 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL TALLEYVILLE 39.81N 75.55W
05/27/2010 M1.00 INCH NEW CASTLE DE TRAINED SPOTTER
0838 PM HAIL N WILMINGTON 39.74N 75.53W
05/27/2010 E0.88 INCH NEW CASTLE DE TRAINED SPOTTER
NICKEL TO DIME SIZED HAIL COVERING THE GROUND.
0853 PM HAIL READING 40.33N 75.93W
05/27/2010 E0.25 INCH BERKS PA TRAINED SPOTTER
&&
POHARASpecial weather statement, May 27, 10:04 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EDT THU MAY 27 2010
NJZ016-021>025-280300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-SALEM NJ-
1004 PM EDT THU MAY 27 2010
...STRONG THUNDERSTORMS ACROSS SOUTHERN NEW JERSEY...
AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ACROSS CUMBERLAND AND CAPE MAY
COUNTIES. OTHER THUNDERSTORMS WILL MOVE INTO SALEM COUNTY FROM
NORTHERN DELAWARE OVER THE NEXT HOUR. THE STORMS ARE MOVING
SOUTHEAST AT AROUND 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3930 7452 3929 7466 3927 7457 3899 7479
3892 7497 3915 7490 3920 7505 3917 7514
3929 7532 3946 7555 3957 7552 3962 7557
3976 7547 3977 7541 3968 7532 3951 7499
3973 7474 3962 7466 3955 7442 3945 7430
POSpecial weather statement, May 27, 10:57 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1057 PM EDT THU MAY 27 2010
MDZ019-280400-
TALBOT MD-
1057 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT TALBOT COUNTY...
AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF EASTON...MOVING SOUTHEAST
AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH
THIS STORM.
LAT...LON 3864 7616 3865 7615 3867 7622 3873 7625
3870 7627 3872 7631 3869 7631 3866 7635
3872 7635 3877 7626 3874 7625 3864 7614
HAYESLocal storm report, May 27, 11:15 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ROSETO 40.88N 75.22W
05/27/2010 NORTHAMPTON PA LAW ENFORCEMENT
HIGH WIND AND SOME HAIL REPORTED WITH TREES DOWN IN
ROSETO.
0225 PM HAIL STROUDSBURG 40.98N 75.20W
05/27/2010 E0.25 INCH MONROE PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN STROUDSBURG.
0226 PM HAIL BANGOR 40.87N 75.21W
05/27/2010 E0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL REPORTED IN BANGOR.
0312 PM HAIL 1 N EAST BANGOR 40.69N 75.22W
05/27/2010 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN NORTH EASTON.
0319 PM HAIL 3 SE LEHIGH UNIVERSITY 40.58N 75.34W
05/27/2010 E1.75 INCH NORTHAMPTON PA TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN WILLIAMS TOWNSHIP.
0340 PM HAIL FERNDALE 40.53N 75.18W
05/27/2010 E0.75 INCH BUCKS PA TRAINED SPOTTER
PEA TO SOME PENNY SIZE HAIL REPORTED IN FERNDALE.
0345 PM HAIL BLAIRTOWN 40.98N 74.98W
05/27/2010 E0.50 INCH WARREN NJ TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED IN BLAIRTOWN.
0540 PM HAIL POTTSTOWN 40.25N 75.64W
05/27/2010 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN POTTSTOWN.
0551 PM HAIL FOGELSVILLE 40.58N 75.63W
05/27/2010 E0.88 INCH LEHIGH PA TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL REPORTED IN FOGELSVILLE.
0552 PM HAIL POTTSTOWN 40.25N 75.64W
05/27/2010 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN POTTSTOWN.
0553 PM HAIL 1 S POTTSTOWN 40.24N 75.64W
05/27/2010 E1.00 INCH CHESTER PA TRAINED SPOTTER
1 INCH HAIL REPORTED NEAR MONTGOMERY AND CHESTER COUNTY
LINE.
0603 PM HAIL 3 N ROYERSFORD 40.23N 75.54W
05/27/2010 E0.50 INCH MONTGOMERY PA TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN LIMERICK.
0607 PM HAIL SPRING CITY 40.18N 75.55W
05/27/2010 E1.00 INCH CHESTER PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SPRING CITY.
0620 PM LIGHTNING EAST STROUDSBURG 41.00N 75.18W
05/27/2010 MONROE PA TRAINED SPOTTER
MULTIPLE REPORTS OF TREES AND TRANSFORMERS STRUCK BY
LIGHTNING IN MONROE COUNTY.
0635 PM HAIL SPRING CITY 40.18N 75.55W
05/27/2010 E0.25 INCH CHESTER PA NWS EMPLOYEE
PEA SIZE HAIL REPORTED IN SPRING CITY.
0640 PM HAIL BOYERTOWN 40.33N 75.64W
05/27/2010 E0.25 INCH BERKS PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN EARL TOWNSHIP.
0643 PM HAIL BOYERTOWN 40.33N 75.64W
05/27/2010 E0.25 INCH BERKS PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN BOYERTOWN.
0709 PM HAIL POTTSTOWN 40.25N 75.64W
05/27/2010 E1.00 INCH MONTGOMERY PA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED IN POTTSTOWN.
0710 PM HAIL 1 S POTTSTOWN 40.24N 75.64W
05/27/2010 E1.00 INCH CHESTER PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED JUST SOUTH OF POTTSTOWN.
0713 PM HAIL POTTSTOWN 40.25N 75.64W
05/27/2010 E1.50 INCH MONTGOMERY PA TRAINED SPOTTER
1.5 INCH HAIL REPORTED IN POTTSTOWN JUST WEST OF ROUTE
100 AND HIGH STREET.
0738 PM HAIL 7 NW DOWNINGTOWN 40.08N 75.80W
05/27/2010 E0.25 INCH CHESTER PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN GLENMOORE.
0745 PM HAIL 1 NE DOWNINGTOWN 40.02N 75.69W
05/27/2010 E0.25 INCH CHESTER PA BROADCAST MEDIA
10 MINUTES OF PEA TO NICKEL SIZE HAIL REPORTED IN EAST
CALN.
0750 PM HAIL 1 SW WEST CHESTER 39.95N 75.62W
05/27/2010 E0.25 INCH CHESTER PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN EAST BRADFORD TOWNSHIP.
0758 PM HAIL TULLYTOWN 40.14N 74.81W
05/27/2010 E0.25 INCH BUCKS PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN TULLYTOWN.
0801 PM HAIL 1 SW WEST CHESTER 39.95N 75.62W
05/27/2010 E0.50 INCH CHESTER PA TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN EAST BRADFORD TOWNSHIP.
0835 PM HAIL WILMINGTON 39.73N 75.53W
05/27/2010 E1.00 INCH NEW CASTLE DE BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN WILMINGTON.
0835 PM HAIL TALLEYVILLE 39.81N 75.55W
05/27/2010 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
0838 PM HAIL N WILMINGTON 39.74N 75.53W
05/27/2010 E0.88 INCH NEW CASTLE DE TRAINED SPOTTER
NICKEL TO DIME SIZED HAIL COVERING THE GROUND.
0853 PM HAIL READING 40.33N 75.93W
05/27/2010 E0.25 INCH BERKS PA TRAINED SPOTTER
0920 PM HAIL WOODBINE 39.23N 74.81W
05/27/2010 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN WOODBINE.
&&
MEOLA/KLINE/GORSESpecial weather statement, May 27, 11:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1122 PM EDT THU MAY 27 2010
MDZ008-012-015-280415-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
1122 PM EDT THU MAY 27 2010
...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND QUEEN ANNE'S
COUNTIES...
AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
ELKTON TO 23 MILES WEST OF ELKTON TO 19 MILES NORTHEAST OF
BALTIMORE...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE
NEAR CHARLESTOWN AROUND 1130 PM...HOLLYWOOD BEACH...CAYOTS AROUND
1145 PM...CECILTON...SASSAFRAS AROUND MIDNIGHT...MORGNEC AND MASSEY
AROUND 1215 AM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3934 7618 3938 7611 3938 7607 3944 7600
3946 7602 3953 7599 3955 7603 3954 7607
3962 7615 3965 7600 3946 7581 3919 7576
3912 7590 3917 7625 3919 7627
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 37 min |
| May 27, 10:04 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland, Salem | 56 min |
| May 27, 10:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| May 27, 11:46 PM EDT | Coastal Flood Advisory | PHI | Camden, Gloucester, Salem | 4 hr |
| May 27, 9:03 PM EDT | Special Weather Statement | PHI | Berks, Montgomery | 57 min |
| May 27, 9:55 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 118 min |
| May 27, 10:13 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 47 min |
| May 27, 10:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 60 min |
| May 28, 1:14 AM EDT | Special Weather Statement | PHI | Berks | 61 min |
| May 27, 11:57 PM EDT | Special Weather Statement | PHI | Queen Anne's | 63 min |
| May 28, 12:38 AM EDT | Special Weather Statement | PHI | Caroline, Talbot | 52 min |
| May 28, 1:11 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 3 hr |
Nearby
Special Weather Statements in Maryland, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.